# SDR AALA202502133159

- Difficulty date: January 31, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 24,624 hours, 10,772 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 500
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FUEL PUMP LOW PRESSURE LIGHT CAME ON AFTER LANDING. LEFT AFT FUEL PUMP LOW PRESSURE LIGHT IS ILLUMINATED WHILE ON. REPEAT WRITE UP. **SUPPLEMENTAL REPORT FOR (AALA202502033159): FOUND CONNECTOR D05342J PIN 4 DAMAGED. REPLACED CONNECTOR, PER WDM 28-23-11. LEFT AFT FUEL PUMP OPERTIONAL CHECK GOOD, PER AMM 28-22-15 AND 28-22-41. REF NON-ROUTINE 3707400 **(CLOSED).
